# SDR IPXA0561390

- Difficulty date: July 22, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBOARD DISBONDED BS 440-480, BL 25L TO BL 45L     REPLACED IAW EO B757-5320-9692-G & EO B757- 5100-33281-B.
